Loradamed (Claritin), 50 ct

$36.00

Loradamed 50ct. Compares to Claritin®
Relief of symptoms due to hay fever and upper respiratory allergies such as runny nose, itchy, watery eyes, sneezing and itching of the nose or throat.
Each capsule contains: Loratadine 10mg
Non-Drowsy
24 hr Relief

SKU: 1485 Category:

Description

Loradamed 50ct. Compares to Claritin®
Relief of symptoms due to hay fever and upper respiratory allergies such as runny nose, itchy, watery eyes, sneezing and itching of the nose or throat.
Each capsule contains: Loratadine 10mg
Non-Drowsy
24 hr Relief

Weight: 0 lb, 8 oz

Additional information

Weight 0.226796 lbs

Reviews

There are no reviews yet.

Be the first to review “Loradamed (Claritin), 50 ct”

Your email address will not be published. Required fields are marked *

− 3 = 4